期刊論文

標題 The Returns Policy for Perishable Commodities under Fuzzy Demand
學年 100
學期 1
出版(發表)日期 2011/12/01
作品名稱 The Returns Policy for Perishable Commodities under Fuzzy Demand
作品名稱(其他語言)
著者 Chang, Shu-Hui; Pao, Shih-Heng; Tsai, Jeng-Yan
單位 淡江大學國際企業學系
出版者 Zographou: World Scientific and Engineering Academy and Society
著錄名稱、卷期、頁數 WSEAS Transactions On Information Science And Applications 12(8), pp.464-476
摘要 This paper studies the effect of the returns policy on channel coordination and Pareto efficiency in a two-echelon supply chain with fuzzy demand. As in the traditional probabilistic analysis, we prove that the profits for the whole supply chain, the manufacturer and the retailer in the coordination situation are larger than the corresponding one in the non- coordination situation. Not like the probabilistic analysis, the optimal quantity is not unique in fuzzy demand. The goal of channel coordination and Pareto efficiency can be achieved by the returns policy if the optimal quantity is smaller than the most possible value of fuzzy demand; otherwise, it may not be achieved.
關鍵字 Fuzzy set; Returns policy; channel coordination; Pareto efficiency; Double marginalization; Partial refund; The participation constraint
語言 英文
ISSN 1790-0832; 2224-3402
期刊性質 國外
收錄於 EI
產學合作
通訊作者 Chang, Shu-Hui
審稿制度
國別 希臘
公開徵稿 Y
出版型式 紙本